# SDR UALA2011112906548

- Difficulty date: November 28, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,708 hours, 10,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 3A EMERGENCY LIGHT LENS INCORRECT TYPE.  NO RED ARROW.  REPLACED LENS.
